Institute of Applied Mathematics and Informatics of Vladikavkaz Scientific Centre
Vladikavkaz Mathematical Journal

About Editorial To Authors По русски
Archive Links News Help

October-December, 2002

Volume 4, Issue 4

Issue is dedicated to 60th anniversary of Khadzhumar Petrovich Dzebisov

Khadzhumar Petrovich Dzebisov
(on his 60's anniversary)
O. D. Algazin, V. I. Boganov, A. G. Kusraev, A. V. Latyshev,
G. L. Lukankin, A. V. Nelayev

Khadzhumar Petrovich Dzebisov

Article (rus.) - [pdf] [zip-pdf]

About Some Boundary Value Problems for a Mixed Equation with Discontinuous Coefficients in a Rectangular Domain
V. A. Eleev and Z. Kh. Zhemukhova (Nalchik)
UDC 517.956

Article (rus.) - [pdf] [zip-pdf]

Boundary Value Problems for the Ellipsoidally Statistical Equation
A. V. Latyshev, A. A. Yushkanov (Moskow)
UDC 517.958, 533.72

Article (rus.) - [pdf] [zip-pdf]

Analytical Solution of a General Boundary Value Problem for the BKW-equation
G. L. Lukankin, A. V. Latyshev, and S. V. Ryndina
(Mytishchi, Moskow, Penza)

UDC 517.958

Article (rus.) - [pdf] [zip-pdf]

The Spacial Riemann Problem for Bicircular Domains